# SDR HALA0700527

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,519 hours, 12,650 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Deu
- Part number: LG1136AA01
- Part serial: G1340
- Condition: Malfunctioned
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT TANK FUEL QUANTITY INDICATOR BLANK.  EICAS MSG 'FUEL QTY IND' PRESENT.  FUEL QUANTITY BITE TEST SHOWS HARD FAULT CODES '63' AND 'D5'.  CLEANED AND RESEATED LEFT TANK HI-Z AND LO-Z CONNECTORS, NO HELP.  REMOVED AND REPLACED RT DEU PER AMM 28-41-03. OPS CHECK GOOD PER AMM 28-41-03-404-012.  RESET FQP4, FAULT CLEARED.  VERIFY GOOD RESET FUEL QTY PROCESSOR FAULT D5 CLEARED.  INSULATION RESISTANCE TEST PER AMM 28-41-00-765-151-001, SHOWED LOW RESISTANCE ON HI-Z TO SHIELD.  CLEANED HI-Z BUSSING PLUG AND CONNECTORS AND LO-Z CONNECTOR AT LT MAIN SPAR.  TEST OK FOR REMAINING LT MAIN UNITS.
